# SDR REXA2017010500027

- Difficulty date: January 5, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 7,695 hours, 5,296 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: CC960392511
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER AFT RT WING TO BODY FAIRING 196DR AFT INBD STRAP ANGLE CRACKED.  REMOVED AND REPLACE THE FARING STRAP ANGLE IAW  SRM 51-42-10.                                                 
"
